Online citations, reference lists, and bibliographies.

Anesthetic Adverse Drug Reactions

Anita Holdcroft, K. Nouette-gaulain
Published 2014 · Medicine
Cite This
Download PDF
Analyze on Scholarcy
Share
This paper references
10.1016/S0140-6736(83)92373-5
ETOMIDATE AND ADRENOCORTICAL FUNCTION
I. Mca. Ledingham (1983)
10.1016/S0750-7658(05)81016-0
The incidence and clinical features of anaphylactic reactions during anaesthesia in Australia
M. Fisher (1993)
10.1177/0310057X0203000612
Use of Propofol Infusion in Australian and New Zealand Paediatric Intensive Care Units
M. Festa (2002)
10.1345/aph.1C227
Possible Anaphylaxis after Propofol in a Child with Food Allergy
Kristi N Hofer (2003)
10.1136/bmj.287.6408.1835
Adrenocortical suppression in multiply injured patients: a complication of etomidate treatment.
I. Fellows (1983)
10.1177/0310057X9802600205
Contamination of Propofol Infusions in the Intensive Care Unit: Incidence and Clinical Significance
Steven A. R. Webb (1998)
10.1046/j.0306-5251.2001.01407.x
Incidence of adverse drug reactions in paediatric in/out-patients: a systematic review and meta-analysis of prospective studies.
P. Impicciatore (2001)
10.1016/S0378-5173(00)00692-X
Physical properties and stability of two emulsion formulations of propofol.
J. Han (2001)
10.1592/phco.2005.25.5_Part_2.8S
Adverse events associated with sedatives, analgesics, and other drugs that provide patient comfort in the intensive care unit.
R. Riker (2005)
10.1007/BF02802309
Allergy to thiopentone
B. Baldo (1991)
10.1016/S0950-3501(98)80034-2
9 Anaphylactic and anaphylactoid reactions
Tim Whittington (1998)
10.1177/0885066603251200
National Survey of the Use of Sedating Drugs, Neuromuscular Blocking Agents, and Reversal Agents in the Intensive Care Unit
D. Rhoney (2003)
10.1016/S0750-7658(05)81017-2
Drugs responsible for anaphylactoid reactions in anaesthesia in the United Kingdom.
Richard S. J. Clarke (1993)
10.1213/00000539-198512000-00025
Seizures with etomidate anesthesia.
Winfried Krieger (1985)
10.1007/BF03019670
Rocuronium anaphylaxis and multiple neuromuscular blocking drug sensitivities
P. Matthey (2000)
10.1097/00003246-200008000-00066
Death related to propofol use in an adult patient
N. Perrier (2000)
10.1007/s00134-005-2560-1
ICU physicians should abandon the use of etomidate!
D. Annane (2005)
10.1093/bja/48.3.199
Effect of dose and premedication on induction complications with etomidate.
A. Holdcroft (1976)
10.1592/phco.21.13.1140.34611
Short-term lorazepam infusion and concern for propylene glycol toxicity: case report and review.
M. J. Cawley (2001)
10.1017/S0265021502000418
Allergic reactions occurring during anaesthesia.
P. Mertes (2002)
10.1007/BF03004825
A consideration of ketamine dreams
P. Hejja (1975)
10.1097/00000658-195407000-00001
A study of the deaths associated with anesthesia and surgery: based on a study of 599, 548 anesthesias in ten institutions 1948-1952, inclusive.
H. Beecher (1954)
10.1016/S0750-7658(05)81015-9
Drugs and other agents involved in anaphylactic shock occurring during anaesthesia. A French multicenter epidemiological inquiry.
M. C. Laxenaire (1993)
10.1136/bmj.305.6854.613
Metabolic acidosis and fatal myocardial failure after propofol infusion in children: five case reports.
T. J. Parke (1992)
10.1213/00000539-198512000-00021
The effect of chloroprocaine on neonatal neurobehavior.
Betty R. Kuhnert (1985)
10.1007/s001340051282
Intensive care sedation: a review of current British practice
S. Murdoch (2000)
10.1053/bean.2002.0265
Halogenated inhalational anaesthetics.
F. Reichle (2003)
10.1002/j.1875-9114.1998.tb03131.x
Elevated pancreatic enzymes after extended propofol therapy.
C. Possidente (1998)
10.1007/BF03016531
High dose nonsteroidal anti-inflammatory drugs compromise spinal fusion
S. Reuben (2005)
10.1111/j.1365-2044.1982.tb01824.x
Mortality associated with anaesthesia
J. Lunn (1982)
10.3171/jns.2001.95.6.1053
Metabolic acidosis, rhabdomyolysis, and cardiovascular collapse after prolonged propofol infusion.
M. L. Cannon (2001)
10.1016/S0750-7658(00)88460-9
Épidémiologie des réactions anaphylactoïdes peranesthésiques. Quatrième enquête multicentrique (juillet 1994–décembre 1996)
M. Laxenaire (1999)
10.1097/00000542-200309000-00007
Anaphylactic and Anaphylactoid Reactions Occurring during Anesthesia in France in 1999–2000
P. Mertes (2003)
10.1176/appi.ajp.158.11.1774
Antipsychotic drugs: prolonged QTc interval, torsade de pointes, and sudden death.
A. Glassman (2001)
10.1007/s00134-005-2579-3
Withdrawal following sufentanil/propofol and sufentanil/midazolam
Maria Korak-Leiter (2005)



Semantic Scholar Logo Some data provided by SemanticScholar